# SDR A6WA201040820

- Difficulty date: October 5, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP INBD RBL 9.00 AT FS 280.00 CRACKED. REMOVED CRACKED CLIP FS 280.00 INBD, RBL 9.00.  DUPLICATED AND INSTALLED NEW CLIP AT FS 280.00, INBD RBL 9.00.
